# SDR ASAA2021032234381

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,561 hours, 6,854 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 17127
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 21,555 hours, 6,852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 START VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER START SWITCH RELEASED TO OFF. GROUNDED - YES. REMOVED AND REPLACED #2 ENG START VALVE PER B737-900 80-11-03 OPS CHECK NORMAL.
